MathSciNet Relay Station
MathSciNet bibliographic data
MR1458571 65H10
Herceg, Dragoslav; Krejić, Nataša; Lužanin, Zorana Quasi-Newton's method with correction. Novi Sad J. Math. 26 (1996), no. 1, 115–127.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement